| Catalog Number |
RBYPOD3-A |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using a pod coil and a lantern delivery microcatheter (lantern).During the procedure, while advancing the pod coil through the lantern, the pod coil unintentionally detached partially in the lantern and partially in the vessel.Therefore, the physician used a snare device and removed the pod coil out of the patient's body.The procedure ended at this point and the vessel was not embolized.There was no report of an adverse effect to the patient.